Nuevo artículo científico en Journal of Psychopharmacology con Pau Soldevila-Matías, coordinador del área de gestión del conocimiento del Creap Valencia, como segundo autor

Título

Unravelling cases of clozapine-related Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) in patients reported otherwise: A systematic review

Autores

Renato de Filippis, Pau Soldevila-Matías, Daniel Guinart, Pasquale De Fazio, Jose M Rubio, John M Kane, Georgios Schoretsanitis

Año publicación

2021

Revista

Journal of Psychopharmacology

Abstract

Background
The drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a drug-induced hypersensitivity reaction.

Aims
Aim was to review reports of clozapine-related reactions fulfilling the registry of severe cutaneous adverse reaction (RegiSCAR) criteria for DRESS syndrome reported as such or otherwise, to provide a descriptive overview of demographic patterns, clinical manifestations, and DRESS course and investigate associations between demographic, DRESS parameters, and clinical outcomes.

Methods
This review was conducted following preferred reporting items for systematic reviews and meta-analyses guidelines and registered with PROSPERO (registration number CRD42020156385). We searched PubMed/Embase/PsychInfo/Cochrane for reports of clozapine-related reactions meeting RegiSCAR criteria. Associations between RegiSCAR scores and time-to-recovery with demographic/clinical variables were assessed. Demographic/clinical characteristics of patients with versus without reported DRESS were compared using non-parametrical tests.

Results
We identified 26 reports of 27 patients meeting RegiSCAR criteria. Males (n = 19, 70.4%) and patients with schizophrenia (n = 18, 66.7%) were mainly affected. Twelve patients (44.4%) received clozapine-monotherapy. DRESS symptoms manifested within a month after clozapine initiation (n = 24, 88.9%). Lungs and liver were the most common organs involved (n = 12, 44.4%; n = 11, 40.7%), with a mean time to recovery of 33.75 days. Clozapine rechallenge led to DRESS recurrence in four patients. Death rate was 7.4%. No associations were detected between RegiSCAR criteria or days to recovery with any demographic/clinical variables. No differences between patients with versus without reported DRESS were detected.

Conclusions
Clozapine-related DRESS may be rare, but also underreported. Clinicians need to be aware of it even in patients under clozapine-monotherapy or without skin rash.

Cita

De Filippis R, Soldevila-Matías P, Guinart D, et al.
Unravelling cases of clozapine-related Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) in patients reported otherwise: A systematic review
J Psychopharmacol. 2021 May 27

http://doi.org/10.1177/02698811211021587

 

 

Hacer una replica

Tu dirección de email no será publicada